# SDR SWAA2019091936928

- Difficulty date: August 28, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,201 hours, 30,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CONNECTOR BROKEN.  R&R CONNECTOR PER WDM AND AMM.
